Random lifts of graphs: Edge expansion

Alon Amit*, Nathan Linial

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

28 Scopus citations

Abstract

We continue the study of random lifts of graphs initiated in [4]. Here we study the possibility of generating graphs with high edge expansion as random lifts. Along the way, we introduce the method of $\epsilon$-nets into the study of random structures. This enables us to improve (slightly) the known bounds for the edge expansion of regular graphs.

Original languageAmerican English
Pages (from-to)317-332
Number of pages16
JournalCombinatorics Probability and Computing
Volume15
Issue number3
DOIs
StatePublished - 2006

Fingerprint

Dive into the research topics of 'Random lifts of graphs: Edge expansion'. Together they form a unique fingerprint.

Cite this